2019
Том 71
№ 11

All Issues

Leis Azar

Articles: 1
Article (Russian)

The best $L_1$-approximations of classes of functions defined by differential operators in terms of generalized splines from these classes

Babenko V. F., Leis Azar

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1443-1451

For classes of periodic functions defined by constraints imposed on the $L_1$-norm of the result of action of differential operators with constant coefficients and real spectrum on these functions, we determine the exact values of the best $L_1$-approximations by generalized splines from the classes considered.